# SDR DALA2025100707317

- Difficulty date: September 28, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 100,928 hours, 20,835 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1706 AFT LEFT DOOR TOOK THREE TIMES TO BE ABLE TO ARM IT. FAS REPORTED THAT IT WAS HARD TO BE ABLE TO ARM THE DOOR. CORRECTIVE ACTION: REMOVED F.O.D AT GIRT BAR MECHANISM. PERFORMED THE OPERATIONAL TEST OF DOOR SLIDE AS PER B767-300 AMM 52-11, 52-73. OPERATION CHECK SATISFACTORY. A/C OK FOR SVC. (7083846)
